# SDR FDEA201103010800

- Difficulty date: March 1, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 51,960 hours, 17,177 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: FXA5796011320000
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP INSP FOUND THE HORIZONTAL UPPER FLANGE OF RIB 25A IN THE UPPER FLANGE OF RIB 25A IN THE UPPER RADII CRACKED.  REPLACED DAMAGED RIB BY NEW RIB WITH FASTENER REF TO EO E6-5750-7-5003 PT1 (WINGS- INBD FLAP REINFORCEMENT OF RIB 25A) REPAIR.
